# SDR CALA2017042101060

- Difficulty date: April 18, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N13113
- Make and model: Boeing 757224
- Aircraft serial: 27555
- Aircraft time: 83,932 hours, 20,524 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Bs 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SKIN DOUBLER DAMAGED BS 608 ABOVE 17L.  THE DOUBLER WAS REMOVED AND REPLACED IAW SRM 53-00-01, REPAIR 3, FIG 201, REPAIR STEPS 1-5, REPAIR 3.
